Soft almost \(\alpha\)-continuous mappings

Main Article Content

S. S. Thakur
A. S. Rajput

Abstract

In the present paper the concept of soft almost \(\alpha\)-continuous mappings and soft almost \(\alpha\)-open mappings in soft topological spaces have been introduced and studied.

Article Details

How to Cite
Thakur, S., & Rajput, A. (2018). Soft almost \(\alpha\)-continuous mappings. Journal of Advanced Studies in Topology, 9(2), 94-99. https://doi.org/10.20454/jast.2018.1415
Section
Original Articles